Myocarditis caused by Pfizer (in young people up to 30 years old)

Is there a connection between the cases of myocarditis diagnosed in 275 young males under the age of 30 and the administration of the Pfizer-BioNTech vaccine? Haaretz wrote that Israel’s ministry of health reported that it had found a significant number of myocarditis in young men who had received the serum. And that these are probably related to immunization.
What is this myocarditis thing after the Pfizer vaccine

A thesis disproved by Pfizer who, cited by Haaretz, stressed that he did not observe a higher rate of the disease than is normally found in the general population. The cases in Israel – said the ministry – were 275 between December last year and May 2021 out of over 5 million vaccinated. Most of the patients – according to the study carried out by the ministry – were not more than 4 days in hospital and 95% of these cases were defined as mild. The ministry’s study therefore found that “there is a probable link between those who received the second dose of Pfizer and myocarditis in young men between the ages of 16 and 30”. Pfizer – quoted by the newspaper – responded that it was aware of the Israeli study, adding that a causal link between the vaccine and inflammation has not been established.

Myocarditis is inflammation of the muscle tissue of the heart (myocardium) which unlike most heart disease tends to affect young people more often. Sometimes it can go unnoticed, it frequently heals without treatment while on some occasions it can present itself in a serious form. Its symptoms are variable. In the mildest form they can be the result of a viral infection and can be associated with fever and fatigue. In the most severe forms, heart failure develops characterized by shortness of breath, low blood pressure and loss of appetite. Sometimes it can progress to intensive care admission. Arrhythmias – which can be an early symptom of myocarditis – are also among the symptoms of the disease. But most often the disease manifests itself as a heart attack-like chest pain, since there are changes in the electrocardiogram, and some proteins normally contained in myocardial cells appear in the blood.